# SDR QXEA0000002

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Component: Bendix
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - ELECTRICAL ODOR IN FLIGHT COMPARTMENT.  FOUND UPON DEACTIVATION OF RADAR UNIT, ODOR DISSIPATED.  DEFERED SYSTEM, SAFTIED CURCUIT BREAKERS.  AIRCRAFT RETURNED TO SERVICE.
